Alert archive / Kentucky / Tornado Warnings in 2022

Tornado Warning 4, NWS Jackson, KY

May 6, 2022Bell County, Harlan County, Kentucky

NWS Jackson, KY issued this tornado warning at May 6, 2022, 1:40 PM EDT for Bell County, Harlan County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 1:40 PM EDT (17:40 UTC)
Expired
May 6, 2022, 1:56 PM EDT
In force
16 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bell County, KY, Harlan County, KY

The radar

The Knoxville radar (KMRX), 59 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

655 
WFUS53 KJKL 061740
TORJKL
KYC013-095-061815-
/O.NEW.KJKL.TO.W.0004.220506T1740Z-220506T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service JACKSON KY
140 PM EDT Fri May 6 2022

The National Weather Service in JACKSON KY has issued a

* Tornado Warning for...
  Southwestern Harlan County in southeastern Kentucky...
  Southeastern Bell County in southeastern Kentucky...

* Until 215 PM EDT.
    
* At 140 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Cubage, or 9 miles southeast of Pineville, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Pathfork around 155 PM EDT.
  Kentenia around 200 PM EDT.

Other locations in the path of this tornadic thunderstorm include
Mary Alice, Grays Knob and Harlan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3669 8362 3686 8334 3673 8323 3670 8334
      3667 8340 3666 8344 3667 8351 3665 8355
      3665 8358
TIME...MOT...LOC 1740Z 239DEG 28KT 3669 8356 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

VORST
1 follow-up statement
396 
WWUS53 KJKL 061756
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
156 PM EDT Fri May 6 2022

KYC013-095-061805-
/O.CAN.KJKL.TO.W.0004.000000T0000Z-220506T1815Z/
Harlan KY-Bell KY-
156 PM EDT Fri May 6 2022

...THE TORNADO WARNING FOR SOUTHWESTERN HARLAN AND SOUTHEASTERN BELL
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM EDT for southeastern
Kentucky.

LAT...LON 3669 8362 3686 8334 3673 8323 3670 8334
      3667 8340 3666 8344 3667 8351 3665 8355
      3665 8358
TIME...MOT...LOC 1754Z 239DEG 28KT 3675 8343 

$$

VORST

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at May 6, 11:35 AM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 6, 11:35 AM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
1135 AM EDT Fri May 6 2022

.MESOSCALE DISCUSSION...
Issued at 1135 AM EDT FRI MAY 6 2022

A potent late spring upper low over IL and surface reflection
near Paducah, KY will slowly shift into KY this afternoon. The
warm front front from last night is now northeast of the forecast
area, leaving eastern Kentucky in the warm sector while the
low’s cold front is approaching western Kentucky. Radar shows
showers and storms continuing to drift through this morning and
the amount of afternoon clearing and low-level destabilization
remains in question.

Large Hail:
The parameter space appears quite favorable for scattered severe
(quarter size or larger) hail this afternoon/early evening, mainly
southeast of I-64. Model sounding profiles generally show MUCAPE
values reaching between 1500-2000 J/kg, with 35-45 kt of EBWD
south of I-64. The 0-3 km SRH also increases toward the southeast
ranging from 50 m2/s2 along I-64 to 200 m2/s2 near the VA border.
This will be supportive of severe hail with any sustained discrete
/semi-discrete supercells. The NAM/GFS/RAP show CAPE values
peaking at 600-900 J/kg in the -10 to -30C hail growth region.
Values this large have been associated with golf-ball sized hail
in discrete supercells. However, marginal 700-500 mb lapse rates
(6-7 C/km ) and 40-50 knots of sfc-8 km shear will keep that
threat minimal. Overall, expect scattered instances of around
quarter-sized hail southeast of I-64 with the best chance for
discrete supercells and largest hail threat at locations
along/southeast of of the Hal Rogers/Highway 80 corridor. While
not likely, any persistent strong supercell that remains discrete
over far southeast Kentucky could produce up to golf-ball size
hail.

Tornado:
The instability and moisture parameters are favorable for
tornadoes this afternoon/early evening, especially south of the
I-64 corridor, but the low-level shear/helicity profiles are
lacking. In particular, low-level hodographs generally become more
unidirectional through the day and that will lead to 0-1 km SRH
values in the 50 to 100 m^2/s^-2 range, highest values again over
southeast Kentucky. (Values of 100 m^2/s^-2 or greater are
typically associated with an increased threat for tornadoes from
supercells). With that being said, 0-1 km SRH could be locally
enhanced by any boundaries that linger from the ongoing convection
and thus will need to be monitored through the afternoon.
Additionally, discrete convective modes will be hard to maintain
given the strong forcing and uncapped environment. Overall, the
greatest threat for a tornado would again be along/south of the
Hal Rogers/Highway 80 Corridor, coincident with the greatest hail
threat. Further north, a tornadic supercell, if it were to occur,
would likely be rooted along boundaries established by earlier day
convection.

Damaging Wind:
While there is certainly potential for damaging winds this
afternoon/evening, the threat appears more tempered by marginal
DCAPE, SBCAPE, and PWATs. With that being said, dynamical
supercell processes could lead to scattered strong to damaging
wind gusts. The threat for more organized linear storm modes
appear to remain over Tennessee, but if the system tracks a little
further north, a stronger straight-line wind threat conceivably
could materialize over those counties near/south of the Hal
Rogers/Highway 80 corridor.

Flash Flood:
Convective showers and storms have already dropped 1 to 2 inches
of rainfall earlier today from McCreary/Whitley counties NE to
Johnson/Martin counties. The best 850 mb transport and associated
axis of convergence should sink southeast of the area through
early to mid-afternoon before the focus of better upper level
divergence and low-level convergence, closer to the low center,
shifts associated steadier rainfall northwest toward I-64, closer
to the low center where storm motions will be slower. Deep warm
cloud layer rain processes could yield 2 inches in a 3-hour period
at those locations which experience the most persistent showers.
Across the far southeast where storm motions will be more rapid,
supercell-enhanced rain processes could still lead to a flash
flood threat despite generally drier than normal conditions over
the last 30 days. The weakest flash flood guidance (around or
under 2 inches in 3 hours) is found across most of the Cumberland,
upper Licking, and upper North Fork Kentucky rivers. In general,
there is a threat for isolated to scattered instances of flash
flooding, particularly at those locations which experience
training into tonight.

&&

.UPDATE...
Issued at 725 AM EDT FRI MAY 6 2022

No major changes to the forecast today. Bulk of the showers and
storms moved north of the area earlier this morning as the warm
front lifted north. After a brief lull in precip, starting to see
some additional development of showers over the SW portions of the
forecast area. Big question for today remains how much
destabilization can occur this morning before the main bulk of
convection this afternoon. Updated near term T/Td and winds to
reflect the latest obs. Updates sent to NDFD and web servers.

&&

.SHORT TERM...(Today through Saturday)
Issued at 320 AM EDT FRI MAY 6 2022

An active day ahead for Eastern KY. An upper level low over the Mid
Mississippi valley and associated surface low will move across the
OH valley today. Warm front associated with the low is slowly
lifting north across the area early this morning, which is touching
off some scattered showers and thunderstorms. Temps and dew points
are starting the day off in the upper 50s to lower 60s.

The cold front associated with the low moving into the OH valley
will cross the area this afternoon into evening, with numerous
showers and thunderstorms expected along and ahead of the front. The
big question still remains how much destabilization can occur
between this mornings showers and storms and the later convection.
HREF ensemble mean surface CAPE is projected to be 500-1000 J/Kg
this afternoon, with 0-3km SRH off 100-200 m2/s2 across far SE KY
and along the border with TN. WBZ levels will also be falling during
the day as the upper level low moves closer to the area, and
freezing levels will only be about 9-10k ft. Large hail and damaging
winds will be the primary severe threats today, especially in
discrete cells. An isolated tornado or two also can't be ruled out.
While widespread flooding is not expected to be a concern due to
fairly dry antecedent conditions, some isolated flash flooding is
certainly possible especially if multiple storms pass over the same
area. Despite being in the warm sector today, clouds and precip will
hold afternoon high temps to just the lower to middle 70s.

The cold front crosses the area this evening which will bring an end
to the severe threat. The surface and upper level low will move east
of the area, with wrap-around moisture bringing low stratus and
patchy fog into the area overnight into Saturday, and also keep
showers in the forecast. Overnight lows will range from the lower to
middle 50s.

The upper level low will slowly move east into the Mid-Atlantic on
Saturday. Low level moisture will be slow to scour out from NW to SE
throughout the day, and expect much of Eastern KY to remain mostly
cloudy to overcast with periods of light rain and drizzle. It'll be
a very cool day for early May, with afternoon high temps struggling
to reach the lower 60s.

.LONG TERM...(Saturday night through Thursday)
Issued at 440 AM EDT FRI MAY 6 2022

The long term will start with an upper level trough exiting the area
and ridging moving in from the west. Another positively tilted
trough will be located across the western portion of the CONUS and
across western Canada. This pattern will gradually amplify through
early next week, eventually developing into a rather strong Omega
block pattern across the CONUS. The deepening trough across the west
coast will becoming more neutrally oriented as it digs southward
into Mexico and the ridging amplifies across the Southern Plains,
Mississippi Valley, and into northeast Canada. The trough
originally exiting our area will stall off the east coast. The
pattern will begin to break down toward the end of the work week
as short wave energy ridges over the ridge and an area of zonal
flow develops across east-central Canada. The trough off the east
coast will become cut off from the main flow and will regress
back towards the coast.

Sensible weather will start out with a chance of showers Saturday
night as an upper level trough exits the area. Heights aloft will
rebound in the wake of the tough and as ridging developing to the
west takes control of the area for most of the long term period.
Sunday will be the coolest day of the period with highs topping
out in the upper 60s to low 70s. Highs for the remainder of the
period will reach into the low to mid 80s as high pressure
dominates the area. Lows will drop to around 50 Saturday night
while a ridge to valley split develops Sunday night with valleys
dropping into the mid 40s and the ridges staying near 50. Given
the expected clearing a ridge/valley split is likely but the exact
spread will continue to be adjusted as the period nears. Fog will
also be possible under clear skies and subsidence overhead. This
pattern will persists under the influence of high pressure though,
fog chances will lessen later in the week as drier conditions
persist. The ECMWF EFI continues to hint at a potentially record
breaking heat wave across parts of the mid Mississippi Valley and
into the Great lakes region. However, it is not likely that we see
any high temperature records broken next week as the center of
the ridge stays well to our west.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
ISSUED AT 720 AM EDT FRI MAY 6 2022

Poor aviation conditions expected today and tonight as a system
moves across the OH valley. Numerous showers and thunderstorms are
expected along and ahead of an approaching cold front today,
especially this afternoon into the early evening. Ceilings will
bounce around early from VFR to MVFR but expect some brief periods
of IFR during periods of heavy rain. Winds are light and variable
to start the period, but with stronger winds aloft wind shear is
in at all locations for the first few hours. After that, S/SW
winds 5-10 kts with wind gusts of 15-20 kts are expected from late
morning through early this evening. Low pressure and associated
cold front move east of the area tonight, with low stratus
expected on the backside of the system. Ceilings will likely lower
to IFR overnight into early Saturday morning.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday morning for KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

MESOSCALE...GEERTSON
UPDATE...CMF
SHORT TERM...CMF
LONG TERM...BATZ
AVIATION...CMF
Hazardous weather outlook, May 6, 11:15 AM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
1115 AM EDT Fri May 6 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071815-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1115 AM EDT Fri May 6 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are expected through late tonight. Some of the
storms, especially during the afternoon and evening, may be
severe, with large hail the primary threat along with a risk for
tornadoes and damaging wind gusts.

Locally heavy rain may lead to instances of flash flooding through
the afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of large hail,
wind damage, or flooding through tonight.

CMF/GREIF

In the hours before

Local storm report, May 6, 12:10 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1210 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     FLOOD            1 S BARTON              36.92N 84.13W
05/06/2022                   WHITLEY            KY   BROADCAST MEDIA

            IMAGES FROM MEDIA REPORT SHOWS A FLOODED
            ROADWAY NEAR 2665 CUMBERLAND FALLS HWY. IN
            CORBIN, KY. IMAGE SHOWS A CAR TRAPPED IN A
            ROADSIDE DITCH.

&&

AV
Local storm report, May 6, 12:26 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1226 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     FLOOD            1 NE CORBIN             36.95N 84.10W
05/06/2022                   WHITLEY            KY   PUBLIC

            PUBLIC REPORT OF THE RAILROAD UNDERPASS ON
            ROY KIDD AVE IN CORBIN, KY CLOSED DUE TO
            EXCESSIVE RAINFALL.

&&

AV
Local storm report, May 6, 12:31 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1231 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     FLOOD            1 SSE NORTH CORBIN      36.95N 84.08W
05/06/2022                   KNOX               KY   PUBLIC

            PUBLIC REPORT STATES THAT A LARGE PORTION
            MASTER ST. IS CLOSED DUE TO EXCESSIVE
            RAINFALL.

&&

AV
Local storm report, May 6, 12:34 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1234 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     FLOOD            1 WNW CLIFF             37.69N 82.80W
05/06/2022                   FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER CALLED IN A REPORT SAYING
            THAT ABOUT 100 YARDS OF THE HIGHWAY 1427 TWO
            MILES FROM THE INTERSECTION WITH HIGHWAY 23
            WAS BLOCKED DUE TO WATER FLOWING OVER THE
            ROAD. THE SPOTTER STATED IT WAS ABOUT SIX
            INCHES DEEP AT LEAST, BUT WAS LIKELY DEEPER
            IN SOME SPOTS.

&&

HAS
Special weather statement, May 6, 1:08 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
108 PM EDT Fri May 6 2022

KYZ079-083-084-061730-
McCreary KY-Wayne KY-Pulaski KY-
108 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of Wayne, southwestern
Pulaski and west central McCreary Counties through 130 PM EDT...

At 107 PM EDT, Doppler radar was tracking a strong thunderstorm over
Zula, or 9 miles southwest of Monticello, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Susie around 110 PM EDT.
  Parnell and Cooper around 115 PM EDT.
  Monticello, Oil Valley and Barrier around 120 PM EDT.
  Steubenville, Mill Springs and Gregory around 125 PM EDT.

Other locations in the path of this storm include Betsey, Kidder,
Frazer, Delta and Denney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
      3705 8490 3713 8478 3679 8449 3664 8500
      3668 8500 3669 8502 3676 8501 3681 8503
      3683 8506 3686 8506
TIME...MOT...LOC 1707Z 242DEG 43KT 3678 8501

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

VORST
Special weather statement, May 6, 1:37 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
137 PM EDT Fri May 6 2022

KYZ079-083-061815-
Wayne KY-Pulaski KY-
137 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northeastern Wayne
and central Pulaski Counties through 215 PM EDT...

At 136 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mill Springs, or 7 miles north of Monticello, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mill Springs and Betsey around 140 PM EDT.
  Frazer and Naomi around 145 PM EDT.
  Pulaski County Park, Quinton, Nancy and Kidder around 150 PM EDT.
  Burnside, Bronston, General Burnside S.P. and Tateville around 155
  PM EDT.

Other locations in the path of this storm include Somerset, Elihu,
Somerset Pulaski Airport, Ruth, Grade, Dykes, Dabney, Bent,
Shopville, Valley Oak and Mount Victory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3696 8492 3695 8490 3700 8484 3702 8488
      3724 8449 3700 8433 3683 8486 3696 8494
TIME...MOT...LOC 1736Z 241DEG 34KT 3695 8483

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:17 PM EDTSevere Thunderstorm WarningJKLMcCreary43 min
May 5, 8:18 PM EDTSpecial Weather StatementJKLMcCreary42 min
May 5, 8:52 PM EDTSpecial Weather StatementJKLWhitley38 min
May 6, 9:52 AM EDTSpecial Weather StatementJKLLeslie, Perry23 min
May 6, 10:36 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Floyd, Knott, Knox, Laurel and 5 more5 hr
May 6, 10:50 AM EDTFlood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more17 hr
May 6, 11:11 AM EDTAreal Flood WarningJKLClay, Knox, Laurel, Leslie, Whitley3 hr
May 6, 12:12 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin, Pike3 hr
May 6, 1:08 PM EDTSpecial Weather StatementJKLWayne22 min
May 6, 1:09 PM EDTTornado WarningJKLBell36 min
May 6, 1:37 PM EDTSpecial Weather StatementJKLPulaski38 min
May 6, 1:54 PM EDTAreal Flood AdvisoryJKLBell, Floyd, Harlan, Knott, Knox, Leslie and 4 more7 hr
May 6, 1:55 PM EDTSpecial Weather StatementJKLHarlan35 min
May 6, 2:03 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle27 min
May 6, 2:11 PM EDTSpecial Weather StatementJKLLaurel, McCreary, Whitley34 min
May 6, 2:17 PM EDTSpecial Weather StatementJKLHarlan28 min
May 6, 2:28 PM EDTAreal Flood AdvisoryJKLJackson, Laurel, Owsley, Pulaski, Rockcastle, Wayne3 hr
May 6, 2:30 PM EDTSpecial Weather StatementJKLJackson45 min
May 6, 2:41 PM EDTSpecial Weather StatementJKLLetcher34 min
May 6, 2:44 PM EDTSpecial Weather StatementJKLBell, Clay, Knox, Laurel, Whitley31 min
May 6, 2:44 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley46 min
May 6, 3:04 PM EDTTornado WarningJKLClay, Jackson, Owsley26 min
May 6, 3:15 PM EDTSpecial Weather StatementJKLBell, Clay, Knox30 min
May 6, 3:18 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more42 min
May 6, 3:20 PM EDTTornado WarningJKLBreathitt, Clay, Jackson, Owsley, Perry25 min
May 6, 3:24 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Leslie24 min
May 6, 3:37 PM EDTSpecial Weather StatementJKLKnox23 min
May 6, 3:39 PM EDTAreal Flood AdvisoryJKLBell, Breathitt, Clay, Floyd, Knott, Knox and 7 more5 hr
May 6, 3:45 PM EDTTornado WarningJKLBreathitt, Owsley30 min
May 6, 3:46 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Leslie, Perry29 min
May 6, 3:55 PM EDTSevere Thunderstorm WarningJKLBreathitt35 min
May 6, 4:04 PM EDTSpecial Weather StatementJKLBell26 min
May 6, 4:06 PM EDTAreal Flood AdvisoryJKLBreathitt, Estill, Lee, Magoffin, Morgan, Owsley and 1 more7 hr
May 6, 4:07 PM EDTSevere Thunderstorm WarningJKLBreathitt23 min
May 6, 4:12 PM EDTSevere Thunderstorm WarningJKLBreathitt, Harlan, Knott, Leslie, Letcher, Magoffin and 1 more33 min
May 6, 4:23 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin, Pike3 hr
May 6, 4:25 PM EDTSpecial Weather StatementJKLMagoffin35 min
May 6, 4:35 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Magoffin25 min
May 6, 4:36 PM EDTSpecial Weather StatementJKLFloyd, Knott, Letcher24 min
May 6, 4:41 PM EDTSpecial Weather StatementJKLMcCreary, Wayne34 min
May 6, 4:49 PM EDTAreal Flood WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more3 hr
May 6, 4:55 PM EDTAreal Flood WarningJKLBell, Clay, Knox, Leslie, Perry5 hr
May 6, 4:56 PM EDTSevere Thunderstorm Warning Considerable damage threatJKLFloyd, Johnson, Magoffin, Martin36 min
May 6, 4:59 PM EDTSpecial Weather StatementJKLFloyd, Pike31 min
May 6, 5:07 PM EDTSpecial Weather StatementJKLMcCreary, Pulaski, Whitley38 min
May 6, 5:27 PM EDTSpecial Weather StatementJKLMartin18 min
May 6, 5:29 PM EDTAreal Flood AdvisoryJKLJackson, Laurel, Owsley3 hr
May 6, 5:39 PM EDTAreal Flood AdvisoryJKLFleming3 hr
May 6, 5:54 PM EDTAreal Flood AdvisoryJKLPulaski3 hr
May 6, 6:03 PM EDTSpecial Weather StatementJKLLaurel42 min
May 6, 6:41 PM EDTAreal Flood AdvisoryJKLPulaski, Rockcastle2 hr
May 6, 7:01 PM EDTFlash Flood WarningJKLLaurel, Pulaski, Rockcastle3 hr
May 6, 7:09 PM EDTSpecial Weather StatementJKLEstill36 min
May 6, 7:15 PM EDTSpecial Weather StatementJKLPulaski45 min
May 6, 7:22 PM EDTAreal Flood AdvisoryJKLEstill3 hr
May 6, 7:35 PM EDTSpecial Weather StatementJKLEstill25 min

Nearby

Tornado Warnings in Kentucky, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.